# SDR AALA202501272092

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 37,874 hours, 7,651 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: L417235
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING A CRACKED WINDSHIELD. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE R2 SLIDING WINDOW DELAMIANTED NOT CRACKED AND REPLACED IT PER TASK CARD 26L21156001.
